MathSciNet Relay Station
MathSciNet bibliographic data
MR2115238 22E99 (22C05)
Kriegl, Andreas; Losik, Mark; Michor, Peter W.; Rainer, Armin Lifting smooth curves over invariants for representations of compact Lie groups. II. J. Lie Theory 15 (2005), no. 1, 227–234.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement